Existence and Exponential Stability of Solutions to Stochastic Neutral Functional Differential EquationsReport as inadecuate




Existence and Exponential Stability of Solutions to Stochastic Neutral Functional Differential Equations - Download this document for free, or read online. Document in PDF available to download.

Discrete Dynamics in Nature and Society - Volume 2017 2017, Article ID 2623035, 7 pages - https:-doi.org-10.1155-2017-2623035

Research ArticleSchool of Mathematical Sciences, Anhui University, Hefei 230601, China

Correspondence should be addressed to Lianglong Wang

Received 10 November 2016; Revised 29 January 2017; Accepted 1 February 2017; Published 22 February 2017

Academic Editor: Vicenç Méndez

Copyright © 2017 Ling Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper we consider the existence and stability of solutions to stochastic neutral functional differential equations with finite delays. Under suitable conditions, the existence and exponential stability of solutions were obtained by using the semigroup approach and Banach fixed point theorem.





Author: Ling Hu, Zheng Wu, Zhangzhi Wei, and Lianglong Wang

Source: https://www.hindawi.com/



DOWNLOAD PDF




Related documents